# SDR DALA13049323141

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT MAINTENANCE CHECK, SKIN AFT OF L1 DOOR, BETWEEN FRAME 21, STRINGERS 25-26L DAMAGED. REPAIRED IAW SRM 53-11-11, FIG 210.
